# SDR A8JA201408080018

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 15,855 hours, 14,651 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: V31
- Condition: Defective
- Location: Te Flap
- Part time: 15,855 hours, 14,651 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, PILOT SELECTED APPROACH FLAPS SETTING.  SELECTION OF APPROACH FLAPS CAUSED NO MOVEMENT IN FLAP SYS.  PILOT ATTEMPTED FLAP SELECTION ONCE MORE WITH NO LUCK.  PILOT REFERRED TO CHECKLIST FOR FAILED FLAPS.  PILOT ELECTED TO ABORT APPROACH & LANDING & DIVERTED BACK.  PERFORMED NO FLAPS APPROACH & LANDING WITHOUT INCIDENT.  DURING TROUBLESHOOTING, VERIFIED INOPERATIVE FLAP SYS & DISCOVERED APPROACH MICRO SWITCH PN V3-1 TO BE DEFECTIVE.  OPTED TO REPLACE UP, APPROACH & DOWN MICRO SWITCHES, THREE EACH, DURING REPAIRS DUE TO CONVENIENCE.  .
